# SDR RRXA003108

- Difficulty date: September 21, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A TORN, BENT AND CRACKED LOWER DOUBLER ON THE C-PIT DOOR DOUBLER AT STA 1160 - 1220 AND L31R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
